# SDR DALA2017032502459

- Difficulty date: March 20, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 86,655 hours, 12,078 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DRAIN HOLE AT BS 1562, STRINGER 39L FOUND CORRODED. THE SHEAR TIE WAS REPLACED.
